Patient : Hello,
I am currently taking the pill. On the 29th Of November I had unprotected sex and forgot to take the pill the next day. I took two pills the following day. I started my inactive pills and got period about 3 days later (10th December) which is when I usually get it. It was a very heavy period with the (terrible) cramps I usually get. Is there a chance I could see be pregnant?
No , there is no chance of you being pregnant this time as you already got your periods .
The only reason for your heavy bleeding is due to the contraceptive pills you have taken .
Ideally your supposed to take the pill within 72 hours of the unprotected sexual act but every one suggest you to take the pill within 24 hours .
you dont have to worry about your heavy bleeding , your period will be normal from your next cycle and regarding the abdominal cramps , you can take a anti spasmodic tablet which will give you relief.
in my practice or in my opinion I advice women not to take the BCP” as opposed to “, it is always better to use barrier method.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.